Hi desperada. Congrats for connecting on this website. Everyone has a different story. I'm a wife watching my husband try to defeat this demon..for the 2nd time. 1st time was cold turkey a yr. ago which only lasted 2 weeks. Now he's doing a slow taper with 100 50 mg pills he bought online. He gave me the pills. I gave him 4 pills a day for the first week. 200mg/day.The last 4 days he's taken 3 a day..breakfast, lunch & dinner. Next Wed. he will drop to 2 a day. The only withdrawl symptoms he has is a cough at night & he needs to keep busy. Sitting or lying around makes him sluggish & achy. Activity & motion are good for the mind & muscles. Thankfully he hasn't had the Restless Leg Syndrome or insomnia that the others speak of. Hope this helps and encourages you.Good luck & keep in touch.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.